his.sePublications
Change search
Refine search result
1 - 8 of 8
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Allen, M. R.
    et al.
    Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada.
    Cruttwell, G. S. H.
    Department of Mathematics and Statistics, Dalhousie University, Halifax, N.S., Canada.
    Hare, Kathryn E.
    Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada.
    Rönning, Jan-Olav
    University of Skövde, School of Life Sciences.
    Dimensions of fractals in the large2007In: Chaos, Solitons & Fractals, ISSN 0960-0779, E-ISSN 1873-2887, Vol. 31, no 1, p. 5-13Article in journal (Refereed)
  • 2.
    Hare, Kathryn E.
    et al.
    Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada.
    Rönning, Jan-Olav
    University of Skövde, Department of Natural Sciences.
    Applications of generalized Perron trees to maximal functions and density bases1998In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 4, no 2, p. 215-227Article in journal (Refereed)
  • 3.
    Hare, Kathryn E.
    et al.
    Department of Pure Mathematics, University of Waterloo, Canada.
    Rönning, Jan-Olav
    University of Skövde, Department of Natural Sciences.
    Fractal dimensions of infinite product spaces2004In: International journal of pure and applied mathematics, ISSN 1311-8080, E-ISSN 1314-3395, Vol. 14, no 2, p. 139-167Article in journal (Refereed)
  • 4.
    Hare, Kathryn E.
    et al.
    Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario Canada.
    Rönning, Jan-Olav
    University of Skövde, Department of Natural Sciences.
    The size of Max(p) sets and density bases2002In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 8, no 3, p. 259-268Article in journal (Refereed)
  • 5.
    Rönning, Jan-Olav
    University of Skövde, Department of Natural Sciences.
    A convergence result for square roots of the Poisson kernel in the bidisk1999In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 84, no 1, p. 81-92Article in journal (Refereed)
  • 6.
    Rönning, Jan-Olav
    University of Skövde, Department of Natural Sciences.
    Convergence results for the square root of the Poisson kernel1997In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 81, no 2, p. 219-235Article in journal (Refereed)
  • 7.
    Rönning, Jan-Olav
    University of Skövde, School of Engineering Science.
    On convergence for the square root of the Poisson kernel in symmetric spaces of rank 11997In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 125, no 3, p. 219-229Article in journal (Refereed)
  • 8.
    Rönning, Jan-Olav
    et al.
    University of Skövde, Department of Natural Sciences.
    Svensson, Olof
    Linköpings Universitet, Campus Norrköping, Institutionen för teknik och naturvetenskap.
    Convergence for the square root of the Poisson kernel in rank one symmetric spaces against boundary functions with regularity: Preprint Chalmers och Göteborgs Universitet, (79)2001Manuscript (preprint) (Other academic)
1 - 8 of 8
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf